# SDR PG9A109045

- Difficulty date: May 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 2,629 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 350A54108004
- Condition: Cracked
- Part time: 495 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE WELD JUST IN FRONT OF THE BOTTOM SUPPORT BRACKET. REPLACED DUCT.
